# SDR SIMA20150211010

- Difficulty date: February 11, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 33,725 hours, 30,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520552003
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT, SCRATCH AT FRAME 23 BETWEEN STRINGER 1 - 2R.  ACCOMPLISHED REPAIR IAW ERS-EM-53MR-1091.
